# SDR HXS2008F00001

- Difficulty date: September 29, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N403AE
- Make and model: Snias AS350B3
- Aircraft serial: 3281
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 360A27117000
- Condition: Cracked
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE BOTTOM SIDE OF THE FOOT PEDAL CONTROLS, ON BOTH THE RT AND LT SIDES, THERE IS A BRACKET THAT IS PART OF THE FOOT PEDAL BELLCRANK PN 350A27-1170-00, TO GO OUT OF ALIGNMENT AND CONTACT THE SURROUNDING SUPPORT STRUCTURE THUS CAUSING A .2500 INCH GROOVE INTO THE BELLCRANK. REMOVED BRACKETS AND REPLACED WITH SERVICEABLE BRACKETS AND ALSO REMOVED AND REPLACED THE BAD BELLCRANK WITH A SERVICEABLE BELLCRANK AND RETURNED AC TO SERVICE. (K)
